Revista Matemática Iberoamericana


Full-Text PDF (507 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 2, 1988, pp. 219–225
DOI: 10.4171/RMI/72

Published online: 1988-08-31

Inversion in Some Algebras of Singular Integral Operators

Michael Christ[1]

(1) University of California, Berkeley, USA

No abstract available for this article.

No keywords available for this article.

Christ Michael: Inversion in Some Algebras of Singular Integral Operators. Rev. Mat. Iberoamericana 4 (1988), 219-225. doi: 10.4171/RMI/72